Alert archive / Florida / Small Craft Advisories in 2019

Small Craft Advisory 7, NWS Melbourne, FL

January 27, 2019

NWS Melbourne, FL issued this small craft advisory at Jan 27, 2019, 10:36 AM EST. It took effect at Jan 28, 2019, 4:00 AM EST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2019, 10:36 AM EST (15:36 UTC)
In effect from
Jan 28, 2019, 4:00 AM EST
Expired
Jan 29, 2019, 1:00 PM EST
In force
33 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

673 
WHUS72 KMLB 271536
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1036 AM EST Sun Jan 27 2019

AMZ552-555-280930-
/O.EXT.KMLB.SC.Y.0005.000000T0000Z-190127T2100Z/
/O.EXA.KMLB.GL.W.0003.190127T2100Z-190128T0900Z/
/O.NEW.KMLB.SC.Y.0007.190128T0900Z-190128T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
1036 AM EST Sun Jan 27 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST
MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST MONDAY...

The National Weather Service in Melbourne has issued a Gale
Warning, which is in effect from 4 PM this afternoon to 4 AM EST
Monday. A Small Craft Advisory has also been issued. This Small
Craft Advisory is in effect from 4 AM to 4 PM EST Monday. 

* WINDS...North to northeast 20 to 30 knots with frequent gusts to
  Gale Force around 34 knots this afternoon and tonight. 
  
* WAVES/SEAS...Building to 8 to 10 feet this afternoon and 
  through the night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ570-572-575-280930-
/O.CON.KMLB.SC.Y.0005.000000T0000Z-190127T2100Z/
/O.CON.KMLB.GL.W.0003.190127T2100Z-190128T0900Z/
/O.CON.KMLB.SC.Y.0006.190128T0900Z-190128T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1036 AM EST Sun Jan 27 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
MONDAY...

* WINDS...North to northeast 20 to 30 knots through tonight.
  Frequent Gale Force gusts of 35 to 40 knots are expected. 

* WAVES/SEAS...Building up to 13 feet tonight in the Gulf Stream.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

AMZ550-280930-
/O.CON.KMLB.SC.Y.0005.000000T0000Z-190128T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
1036 AM EST Sun Jan 27 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

* WINDS...North to northeast 20 to 25 knots with occasional gusts
  to Gale Force through tonight.
 
* WAVES/SEAS...Building to 7 to 9 feet this afternoon through  
  tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
6 follow-up statements
267 
WHUS72 KMLB 272005
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
305 PM EST Sun Jan 27 2019

AMZ552-555-280900-
/O.CAN.KMLB.SC.Y.0005.000000T0000Z-190127T2100Z/
/O.EXT.KMLB.GL.W.0003.190127T2005Z-190128T0900Z/
/O.CON.KMLB.SC.Y.0007.190128T0900Z-190128T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
305 PM EST Sun Jan 27 2019

...GALE WARNING IN EFFECT UNTIL 4 AM EST MONDAY... 
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST 
MONDAY...


* WINDS...North to northeast 20 to 30 knots with frequent gusts to
  Gale Force around 34 knots. 

* WAVES/SEAS...7 to 9 feet through tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ570-572-575-280900-
/O.CAN.KMLB.SC.Y.0005.000000T0000Z-190127T2100Z/
/O.EXT.KMLB.GL.W.0003.190127T2005Z-190128T0900Z/
/O.CON.KMLB.SC.Y.0006.190128T0900Z-190128T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
305 PM EST Sun Jan 27 2019

...GALE WARNING IN EFFECT UNTIL 4 AM EST MONDAY... 
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST 
MONDAY...

* WINDS...North to northeast 20 to 30 knots through tonight. 
  Frequent Gale Force gusts of 35 to 40 knots are expected. 

* WAVES/SEAS...Building up to 13 feet tonight in the Gulf Stream.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-280900-
/O.UPG.KMLB.SC.Y.0005.000000T0000Z-190128T2100Z/
/O.EXB.KMLB.GL.W.0003.190127T2005Z-190128T0900Z/
/O.EXA.KMLB.SC.Y.0007.190128T0900Z-190128T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
305 PM EST Sun Jan 27 2019

...GALE WARNING IN EFFECT UNTIL 4 AM EST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST MONDAY...

The National Weather Service in Melbourne has issued a Gale
Warning, which is in effect until 4 AM EST Monday. A Small Craft
Advisory has also been issued. This Small Craft Advisory is in
effect from 4 AM to 4 PM EST Monday. 

* WINDS...North to northeast 20 to 25 knots with frequent gusts 
  to Gale Force through tonight. 

* WAVES/SEAS...Building to 7 to 9 feet through tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
658 
WHUS72 KMLB 280934
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
434 AM EST Mon Jan 28 2019

AMZ570-572-575-281530-
/O.UPG.KMLB.SC.Y.0006.000000T0000Z-190128T2100Z/
/O.NEW.KMLB.GL.W.0004.190128T0934Z-190128T1500Z/
/O.EXB.KMLB.SC.Y.0007.190128T1500Z-190129T0000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
434 AM EST Mon Jan 28 2019

...GALE WARNING IN EFFECT UNTIL 10 AM THIS MORNING...

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
THIS EVENING...

The National Weather Service in Melbourne has issued a Gale
Warning, which is in effect until 10 AM EST this morning. A Small
Craft Advisory has also been issued. This Small Craft Advisory is
in effect from 10 AM this morning to 7 PM EST this evening. The
Small Craft Advisory is no longer in effect. 

* WINDS...North to northeast 25 to 30 knots with frequent Gale 
  Force gusts of 35 to 40 knots are expected. 

* WAVES/SEAS...12 to 14 feet.

Winds and seas will quickly subside from their peaks starting
later this morning, but will still remain hazardous.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-552-555-281530-
/O.EXT.KMLB.SC.Y.0007.000000T0000Z-190129T0000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
434 AM EST Mon Jan 28 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM THIS EVENING...

* WINDS...North to northeast 20 to 25 knots.
  

* WAVES/SEAS...Building to 8 to 12 feet early this morning.

Winds and seas will quickly subside from their peaks starting
later this morning, but will still remain hazardous.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots 
are expected to produce hazardous wave conditions to small craft. 
Inexperienced mariners...especially those operating smaller 
vessels should avoid navigating in these conditions.

&&

$$
463 
WHUS72 KMLB 281519
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1019 AM EST Mon Jan 28 2019

AMZ570-572-575-282100-
/O.EXP.KMLB.GL.W.0004.000000T0000Z-190128T1500Z/
/O.CON.KMLB.SC.Y.0007.000000T0000Z-190129T0000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1019 AM EST Mon Jan 28 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING HAS EXPIRED...

The National Weather Service in Melbourne has issued a Small 
Craft Advisory in effect from 10 AM this morning to 7 PM EST this
evening. 

* WINDS...North 20 to 25 knots decreasing to 15 knots by late in
  the day. 

* WAVES/SEAS...10 to 13 feet subsiding 8 to 9 feet by late
  afternoon.

Winds and seas will quickly subside from their peaks starting
later this morning, but will still remain hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots 
are expected to produce hazardous wave conditions to small craft. 
Inexperienced mariners...especially those operating smaller 
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-552-555-282100-
/O.CON.KMLB.SC.Y.0007.000000T0000Z-190129T0000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
1019 AM EST Mon Jan 28 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...North 20 knots decreasing to 15 knots this afternoon.

* WAVES/SEAS...7 to 10 feet subsiding 5 to 7 feet this afternoon.

Winds and seas will quickly subside from their peaks starting
later this morning, but will still remain hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
814 
WHUS72 KMLB 282026
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
326 PM EST Mon Jan 28 2019

AMZ555-570-572-575-290900-
/O.EXT.KMLB.SC.Y.0007.000000T0000Z-190129T1200Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
326 PM EST Mon Jan 28 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

* WINDS...North 20 knots decreasing to 10 to 15 knots tonight. 

* WAVES/SEAS...9 to 11 feet subsiding to 7 feet by late tonight.
  
Winds and seas have started to subside from their peaks but will 
still remain hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-552-290000-
/O.CON.KMLB.SC.Y.0007.000000T0000Z-190129T0000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
326 PM EST Mon Jan 28 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...North 20 knots decreasing to 15 knots this evening.

* WAVES/SEAS...7 to 9 feet subsiding 4 to 6 feet tonight.

Winds and seas will quickly subside from their peaks starting
later this morning, but will still remain hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
723 
WHUS72 KMLB 282336
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
636 PM EST Mon Jan 28 2019

AMZ550-290045-
/O.CAN.KMLB.SC.Y.0007.000000T0000Z-190129T0000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
636 PM EST Mon Jan 28 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Melbourne has cancelled the Small
Craft Advisory. 

North winds around 10 knots will decrease to 5 knots overnight, 
and seas of 4 to 6 feet will subside to around 4 feet. Small craft
should exercise caution this evening. 

$$

AMZ552-290300-
/O.EXT.KMLB.SC.Y.0007.000000T0000Z-190129T0300Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
636 PM EST Mon Jan 28 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...North 20 knots decreasing to 15 knots this evening.

* WAVES/SEAS...7 to 9 feet subsiding 4 to 6 feet tonight.

Winds and seas will quickly subside from their peaks starting
later this evening, but will still remain hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ555-570-572-575-291200-
/O.CON.KMLB.SC.Y.0007.000000T0000Z-190129T1200Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
636 PM EST Mon Jan 28 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...North 20 knots decreasing to 10 to 15 knots tonight.

* WAVES/SEAS...9 to 11 feet subsiding to 7 feet by late tonight.

Winds and seas have started to subside from their peaks but will
still remain hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
887 
WHUS72 KMLB 291150
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
650 AM EST Tue Jan 29 2019

AMZ555-570-572-575-291800-
/O.EXT.KMLB.SC.Y.0007.000000T0000Z-190129T1800Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
650 AM EST Tue Jan 29 2019

...SMALL CRAFT ADVISORY EXTENDED UNTIL 1 PM THIS AFTERNOON...

* WINDS...North winds near 20 knots becoming west 15 knots this 
  afternoon.

* WAVES/SEAS...6 to 7 feet subsiding to 4 to 6 feet this afternoon.

Winds and seas remain hazardous, especially in the Gulf Stream, but
will begin to subside later this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 5:25 AM EST, 5 hours 11 minutes earlier.

Area forecast discussion, Jan 27, 5:25 AM EST, 5 hours 11 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
525 AM EST Sun Jan 27 2019

.DISCUSSION...

...Widespread copious rainfall through tonight...

Today-tonight...An old boundary that has been stretching south of
Florida in the past few days, will lift north today and an area of
low pressure will develop over south FL this morning and shift to
the northeast in the afternoon. Ahead of it, a warm front is already
pushing moisture north that will spread across all east central FL
through the day. Although higher amounts of precipitation will focus
along Okeechobee and Treasure Coast counties through the night,
accumulations of 1-2 inches for most of everybody with the focus
area accumulating 2 to 3 inches with higher amounts. It's important
to note that the southern counties of our forecast area are under a
moderate to severe drought, which should handle these accumulations
but a low threat for flooding will be for urban and low-lying areas.
As the day progresses, a mid to upper trough will extend across
central U.S. towards the Gulf of Mexico. Ahead of it, pulses of
energy could be enough to produce a few thunderstorms, mainly for
the Treasure Coast area.

As the low exits the peninsula, it will create a strong pressure
gradient, increasing winds quickly across the Atlantic coast waters
today. This will generate rough surf and a moderate risk for rip
currents along the beaches of east central FL. Cloud cover will
remain dense today not allowing for temperatures to rise much,
remaining in the 55 (northern counties) to upper 60s for the
Treasure Coast.

For tonight, moisture will continue to stream across our area, with
rain, heavy at times.  But it should start to diminish from
northwest to southeast late tonight. Based on the latest model run,
only lingering light to moderate rain should remain over the
Treasure Coast late overnight. Temps will drop to the mid 40s to mid
50s with northerly winds.

Monday-Wednesday...The amplified, slightly negative tilt short wave
trough over Florida early Monday morning will lift rapidly out to
the NE across the Carolinas by mid day and offshore the NE seaboard
around sunset. A trailing short wave trough rounding the base of the
large central-eastern CONUS trough will move across the deep south
and north FL afternoon-early evening, and then also offshore the
eastern seaboard Tuesday night. By wednesday, the mid-upper flow
will flatten out of the WSW as the large trough to the north fills
some.

At the surface, the surface low NE of the Bahamas will quickly pull
well away from the ECFL coast, carrying a few lingering morning
showers with it, followed by a drying air mass through early Tuesday
as a "bubble" high pressure ridge builds overhead. This ridge will
collapse by Tuesday afternoon as the fast moving surface cold front
associated with the trailing short wave trough sweeps rapidly across
Florida Tuesday night. A second, stronger and colder high pressure
ridge will build into Florida Wednesday, with winds starting to veer
onshore Wednesday night, which will mitigate the nocturnal
temperature fall there.

Max temps 60 to 65F Monday, warming to 65-70F, but only reaching L-
M50s north, U50s central and L60s far SE on Wednesday. Mins in the L-
M40s Monday night, and 35-40 I-4 north to L-M40s south Tuesday. For
Wednesday, expect U30s north interior to L40s south, and a larger
spread in mins along the Space/Treasure Coasts - from L40s inland to
U40s-L50s along the barrier islands.

Thursday-next Sunday...The large high pressure ridge covering the
eastern CONUS will slide east into the Atlantic, resulting in a
moderating onshore flow, which is progged to weaken and veer more
southerly by Sunday. Shallow but increasing moisture will result
in a slowly increasing chance for Atlantic showers to move onshore,
eventually spreading across inland areas. A weak mid level impulse
sliding overhead on Friday will deepen moisture and increase upglide
which will enhance rain chances further (40-50 percent) through
Friday night, before showers become more isolated next weekend.

After another chilly start to the day on Wednesday, milder onshore
winds will overspread the CWA, which will warm temps back closer to
normal Thursday, and near to above normal from Friday onward.

&&

.AVIATION...Rain, heavy at times, will bring visibilities to MVFR-
IFR today for most of the terminals. Low cigs will accompany these
and winds will pick up through the day, especially for the coastal
sites that could see to around 30 kts through 3 kft. Conditions
should improve after midnight for the KMCO north and after midnight
for KMLB-KSUA.

&&

.MARINE...Today-tonight... Thanks to a developing low pressure that
will reach the nearby east coast of FL, winds will increase today to
25 to 30 kts. These will produce frequent gale force gusts this
afternoon through the night and a Gale Warning will be in effect for
the outer waters. It will be rainy and stormy all day, so venturing
out is not recommended with these hazardous winds and seas that
could reach 13 feet along the gulf stream.

Monday-Thursday...Strong northerly winds and high seas behind the
departing coastal storm Monday morning will quickly wane throughout
the day, and this trend will continue overnight into early Tuesday
as a high pressure ridge builds over the local waters. W-SW flow will
freshen Tuesday afternoon ahead of the approaching cold front, which
will sweep rapidly SE across the Atlantic overnight. A brief NW wind
surge will push winds/seas to near SCA levels well offshore but more
likely to top out at cautionary levels. Winds temporarily slacken
to a moderate N-NE breeze through Wednesday night, but then freshen
to near SCA levels as they veer to east late Thursday-Thursday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  58  49  59  43 / 100  90  20   0
MCO  58  48  60  43 / 100  90  10   0
MLB  63  52  61  45 / 100  90  20   0
VRB  66  54  63  46 / 100  90  30   0
LEE  54  43  60  42 / 100  80  10   0
SFB  58  47  61  42 / 100  90  10   0
ORL  58  47  60  44 / 100  90  10   0
FPR  67  54  64  45 / 100  90  30   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory until 4 PM EST Monday for Flagler Beach to
     Volusia-Brevard County Line 0-20 nm-Volusia-Brevard County
     Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory until 4 PM EST this afternoon for Sebastian
     Inlet to Jupiter Inlet 20-60 nm.

     Small Craft Advisory from 4 AM to 4 PM EST Monday for Flagler
     Beach to Volusia-Brevard County Line 20-60 nm-Sebastian
     Inlet to Jupiter Inlet 20-60 nm-Volusia-Brevard County Line
     to Sebastian Inlet 20-60 nm.

     Gale Warning from 4 PM this afternoon to 4 AM EST Monday for
     Flagler Beach to Volusia-Brevard County Line 20-60 nm-
     Sebastian Inlet to Jupiter Inlet 20-60 nm-Volusia-Brevard
     County Line to Sebastian Inlet 20-60 nm.

     Small Craft Advisory until 4 PM EST this afternoon for Flagler
     Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
     Brevard County Line to Sebastian Inlet 20-60 nm.

     Small Craft Advisory until 4 PM EST Monday for Sebastian Inlet
     to Jupiter Inlet 0-20 nm.

&&

SHORT TERM/AVIATION...Negron
LONG TERM/IMPACT WX...Cristaldi
Hazardous weather outlook, Jan 27, 5:45 AM EST, 4 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
545 AM EST Sun Jan 27 2019

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-280000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
545 AM EST Sun Jan 27 2019

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.FLOOD IMPACT...Persistent moderate, heavy at times, is expected
today through the overnight hours, with a focus along Okeechobee
and Treasure Coast counties. Rainfall accumulations of 2 to 3 inches,
with higher amounts for Brevard to Martin and 1 to 2 inches for
the I-4 corridor and north. While the Treasure Coast is currently
under a Severe Drought, any quick and successive downpours may
lead to localized flooding of poor drainage or low- lying areas.

.THUNDERSTORM IMPACT...
Isolated thunderstorms will be possible across the Treasure Coast
and Okeechobee counties this afternoon, which could produce gusty
winds.

.RIP CURRENT IMPACT...
Due to the combination of an onshore and longshore current with
north to northeast winds increasing to 20 to 25 knots today, rough
surf, choppy seas and a moderate risk of rip currents are expected.
A Beach Hazard Statement will be in effect this morning through
early evening for the east central coast of Florida. Check with
beach patrol for local conditions and always swim within sight of
a lifeguard.

.WIND AND SEA IMPACT...
Winds will increase today across the Atlantic waters of east
central Florida to 25 to 30 knots and frequents gusts to 35 to 40
knots. A Small Craft Advisory remains in effect through tonight
with a Gale Warning taking into effect this afternoon through late
tonight for the offshore waters.

.MARINE THUNDERSTORM GUST IMPACT...
Isolated thunderstorms will be possible this afternoon across the
waters east of the Space and Treasure Coast, producing winds gusts
of 30 to 40 knots or higher.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
Fresh to strong northerly breezes will persist across east central
FL coastal waters on Monday. Fresh west breezes will pickup again
Tuesday night into early Wed morning, creating poor to hazardous
sea conditions.

Wind chill concerns will be possible for the interior areas of
Volusia and Lake counties Tue and Wed nights as temperatures are
expected to drop to the low to mid 30s.

.SPOTTER INFORMATION STATEMENT...
Spotters are requested to monitor the weather and self activate
if needed.

Negron

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 4:12 AM ESTBeach Hazards StatementMLBVolusia15 hr
Jan 27, 4:44 AM ESTGale WarningMLB23 hr
Jan 27, 4:44 AM ESTSmall Craft AdvisoryMLB24 hr
Jan 27, 5:05 PM ESTSpecial Marine WarningMLB115 min
Jan 27, 5:12 PM ESTSpecial Weather StatementMLBBrevard, Indian River33 min
Jan 27, 6:39 PM ESTSpecial Weather StatementMLBIndian River36 min

Nearby

Small Craft Advisories in Florida, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.